Affordable Access

Publisher Website

Convergence in fuzzy topological spaces

Authors
Journal
General Topology and its Applications
0016-660X
Publisher
Elsevier
Publication Date
Volume
10
Issue
2
Identifiers
DOI: 10.1016/0016-660x(79)90004-7
Disciplines
  • Mathematics

Abstract

Abstract In the first paragraph we study filters in the lattice I X , where I is the unitinterval and X an arbitrary set. The main result of this section is a characterization of minimal prime filters in I X containing a given filter in I X by means of ultrafilters on X. In the second paragraph we apply the results of the previous section to define convergence in a fuzzy topological space which enables us to characterize fuzzy compactness and fuzzy continuity.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

On Convergence Classes inL-fuzzy Topological Space...

on Journal of Mathematical Analys... Jan 01, 1998

Convergence inI-fuzzy topological spaces

on Fuzzy Sets and Systems Jan 01, 2005

Convergences in fuzzy topological spaces

on Fuzzy Sets and Systems Jan 01, 1999
More articles like this..